# SDR UHLA2013012000013

- Difficulty date: January 20, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 9,629 hours, 7,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00, OPS CHECK GOOD.
